# SDR SWAA960016

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5260 · Entrance Stairs
- Part: T-Strip
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND T-STRIP CRACKED ABOVE FWD UPPER AIRSTAIR DOORWAY STOP IN SEVERAL PLACES.  REPAIRED T-STRIP PER BOEING SRM.
